MathSciNet Relay Station
MathSciNet bibliographic data
MR2431015 57M50
Lackenby, Marc; Long, Darren D.; Reid, Alan W. LERF and the Lubotzky-Sarnak conjecture. Geom. Topol. 12 (2008), no. 4, 2047–2056.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement